# SDR R61A201411061200

- Difficulty date: November 6, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 26,677 hours, 19,917 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Part number: 17008669007
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   LT MLG FWD BULKHEAD OTBD OF ARTIFICAL FEEL UNIT IS CRACKED.  MX R & R LT MLG FWD BULKHEAD OTBD OF ARTIFICAL FEEL UNIT, RIB 52 PANEL, IAW SRM 51-40-02.  PN 170-08669-007, RIB 52, PROFILE.
